The Relationship Between Birth Control Injections And Cholesterol Levels?

Tonight, can kb injections affect cholesterol levels?

1 Answer:

Hello, Nurul Janah


Thank you for your question for HealthReplies.com

Birth control injections are hormonal contraceptives that contain the progestin hormone, which is similar to the natural female hormone progesterone. With birth control injections, you can stop ovulation. In Indonesia, there are two most common types of family planning injections, namely the 1 month family planning injection and the 3 month family planning injection. The 1 month birth control injection contains a combination of the hormones progestin and estrogen. The 3 month birth control injection contains the progestin hormone. Research reports that hormonal contraceptives or hormonal injections affect the fat profile. In addition, injectable contraceptives also have an effect on fat metabolism, particularly lipoproteins. Changes in fat metabolism that occur due to hormonal influences, causing disruption of the balance of fat profiles in the body and dyslipidemia. Long-term contraceptive use can be a risk factor for atherosclerosis. Research conducted by WHO shows that when using the depot medroxyprogesterone, there is a temporary change in the blood lipid profile and begins to appear within a few weeks after injection, so it is advisable to check blood lipid levels for long-term use.

Thus, hopefully this is useful.

dr. Vallensia Nurdiana Febriyanti.

: by

Related Question

Haven’t Been Pregnant After Being Married For 8 Years?

Haven’t Been Pregnant After Being Married For 8 Years?

(1 year ago)

Good night, I have not been given a baby for 8 years, I have consulted an obstetrician but only on USG and was given a drug that is rich in fertility content, if it is wrong, if on... Read more

Late Menstruation?

Late Menstruation?

(12 months ago)

Night. Last month I had a period of 5-11. But this month I have been on 12, I haven’t had my period yet … Is that still reasonable ?? Because I got a pregnancy test usi... Read more

Red Eyes After Taking Medicine?

Red Eyes After Taking Medicine?

(8 months ago)

Good night … I have a fall scar and have been taken to the doctor and diagnosed with infection, watery and never dry, after being given 500mg of Samquinor medicine, Bimastan ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *